Communications in Mathematical Sciences

Volume 7 (2009)

Number 4

Contents

Regular Articles

Numerical averaging of non-divergence structure elliptic operators

Brittany D. Froese and Adam M. Oberman

pp. 785-804

Estimating eddy diffusivities from noisy Lagrangian observations

C.J. Cotter and G. A. Pavliotis

pp. 805-838

Scaling limit of a discrete prion dynamics model

Marie Doumic, Thierry Goudon, and Thomas Lepoutre

pp. 839-865

Kinetic models of conservative economies with wealth redistribution

Marzia Bisi, Giampiero Spiga, and Giuseppe Toscani

pp. 901-916

Vortices in two-dimensional nematics

Ibrahim Fatkullin and Valeriy Slastikov

pp. 917-938

Gaussian beams summation for the wave equation in a convex domain

Jean-Luc Akian, Radjesvarane Alexandre, and Salma Bougacha

pp. 973-1008

Fast Communications

Exact traveling wave solutions for some nonlinear evolution equations

Jonu Lee and Rathinasamy Sakthivel

pp. 1053-1062